Schwarz-Pick Estimates for Holomorphic Mappings with Values in Homogeneous Ball
Jianfei Wang
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
Let be the unit ball in a complex Banach space . Assume is homogeneous. The generalization of the Schwarz-Pick estimates of partial derivatives of arbitrary order is established for holomorphic mappings from the unit ball to associated with the Carathéodory metric, which extend the corresponding Chen and Liu, Dai et al. results.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/647972.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/647972.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:647972
DOI: 10.1155/2012/647972
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().